skip to main content
Refined by: topic: Treatment Outcome remove Journal Title: Contact Dermatitis remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Phytophotodermatitis related to Peucedanum paniculatum Loisel, a case report

Dufayet, Laurène ; Langrand, Jérome

Contact dermatitis, April 2019, Vol.80(4), pp.249-250 [Peer Reviewed Journal]

Full text available

View all versions
2
Material Type:
Article
Add to e-Shelf

Allergic contact dermatitis caused by chloramphenicol with prurigo nodularis-like spreading

Romita, Paolo ; Stingeni, Luca ; Hansel, Katharina ; Ettorre, Grazia ; Bosco, Anna ; Ambrogio, Francesca ; Foti, Caterina

Contact dermatitis, April 2019, Vol.80(4), pp.251-252 [Peer Reviewed Journal]

Full text available

View all versions
3
Material Type:
Article
Add to e-Shelf

Severe allergic contact dermatitis in a detergent production worker caused by exposure to methylisothiazolinone

Sandvik, Anniken ; Holm, Jan-Øivind

Contact dermatitis, April 2019, Vol.80(4), pp.243-245 [Peer Reviewed Journal]

Full text available

View all versions
4
Material Type:
Article
Add to e-Shelf

Allergic contact dermatitis caused by timolol eyedrop application for infantile haemangioma

Sacchelli, Lidia ; Vincenzi, Colombina ; La Placa, Michelangelo ; Piraccini, Bianca M ; Neri, Iria

Contact dermatitis, April 2019, Vol.80(4), pp.255-256 [Peer Reviewed Journal]

Full text available

View all versions
5
Material Type:
Article
Add to e-Shelf

Late cutaneous B-cell pseudolymphoma after an upper-eyelid gold weight implant

Rodríguez-Villa Lario, Ana ; Medina-Montalvo, Susana ; Gómez-Zubiaur, Alba ; Montes-Mollón, María Á ; Álvarez-Castro, Yolanda ; Piteiro-Bermejo, Ana B ; Trasobares-Marugán, Lidia

Contact dermatitis, April 2019, Vol.80(4), pp.256-258 [Peer Reviewed Journal]

Full text available

View all versions
6
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact dermatitis, April 2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

Full text available

View all versions

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait